# SDR LV5R2018121800001

- Difficulty date: August 1, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Filed by: Boeing Distribution Inc, repair station LV5R029N
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125008034
- Condition: Broken
- Location: Main Wheel
- Component: Wheel
- Component part number: 5013641
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN BOLTS, (MAIN WHEEL P/N'S 5013641 FOR CRJ 700 AIRCRAFT AND 90001200 FOR CRJ 900 AIRCRAFT MFG: MEGGITT AIRCRAFT BRAKING SYSTEMS ) HAVE HAD SEVERAL BOLTS (P/N MS21250-08034 MFG: MCFASTENERS) BREAKING UNDER THE HEADS IN THE RADIUS, HAVE CONTACTED WHEEL MANUFACTURER AND HAD SEVERAL TESTS ON THE BOLTS CONDUCTED WITH NO CONCLUSION AS TO CAUSE AT THIS TIME.
